Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 129, NWS Lincoln, IL

August 25, 20165 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 25, 2016, 1:26 AM CDT for 5 counties in Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2016, 1:26 AM CDT (06:26 UTC)
Expired
Aug 25, 2016, 2:15 AM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Fulton County, IL, Logan County, IL, Mason County, IL, Menard County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 35 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1614 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

353 
WUUS53 KILX 250626
SVRILX
ILC057-107-125-129-179-250715-
/O.NEW.KILX.SV.W.0129.160825T0626Z-160825T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
126 AM CDT THU AUG 25 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LOGAN COUNTY IN CENTRAL ILLINOIS...
  MASON COUNTY IN CENTRAL ILLINOIS...
  MENARD COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 215 AM CDT

* AT 125 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EASTON...OR
  7 MILES SOUTHEAST OF HAVANA...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEKIN...LINCOLN...HAVANA...MASON CITY...PETERSBURG...DELAVAN...
  MANITO...SOUTH PEKIN...HOPEDALE...GREENVIEW...GREEN VALLEY...
  SAN JOSE...EMDEN...ELKHART...MIDDLETOWN...EASTON...HARTSBURG...
  KILBOURNE...DILLON AND OAKFORD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 21.
 INTERSTATE 55 BETWEEN MILE MARKERS 115 AND 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3994 8989 4042 9015 4057 8953 4007 8924
TIME...MOT...LOC 0625Z 252DEG 40KT 4023 8995 

HAIL...0.88IN
WIND...60MPH
 
$$

SMITH
1 follow-up statement
178 
WWUS53 KILX 250648
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
148 AM CDT THU AUG 25 2016

ILC057-107-125-129-179-250715-
/O.CON.KILX.SV.W.0129.000000T0000Z-160825T0715Z/
LOGAN-MASON-MENARD-FULTON-TAZEWELL-
148 AM CDT THU AUG 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHERN LOGAN...EASTERN MASON...NORTHEASTERN MENARD...EAST
CENTRAL FULTON AND SOUTHWESTERN TAZEWELL COUNTIES...

AT 148 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH PEKIN TO NEAR ELKHART...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEKIN...LINCOLN...MASON CITY...DELAVAN...MANITO...SOUTH PEKIN...
HOPEDALE...GREENVIEW...GREEN VALLEY...SAN JOSE...EMDEN...ELKHART...
MIDDLETOWN...EASTON...HARTSBURG...DILLON...NEW HOLLAND...
FOREST CITY...BROADWELL AND SWEETWATER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 21.
 INTERSTATE 55 BETWEEN MILE MARKERS 115 AND 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3997 8973 4047 8994 4057 8953 4007 8924
TIME...MOT...LOC 0648Z 256DEG 43KT 4051 8968 4003 8944 

HAIL...0.88IN
WIND...60MPH
 
$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 11:02 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 24, 11:02 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1102 PM CDT WED AUG 24 2016

.UPDATE...
Issued at 820 PM CDT Wed Aug 24 2016

Isolated storms slowly dissipating over southeast Illinois this
evening while a small cluster of storms was tracking east over
extreme eastern Iowa and may clip our far northern counties over
the next few hours. Otherwise, a larger complex of thunderstorms
was located over northwest Missouri with the Rapid Update Cycle
and HRRR suggesting this will congeal into an MCS and track over
our west and northwest areas with the threat for training cells
and possibly some flash flooding in this band late tonight. In
addition, the ILX 00z sounding was showing some rather steep mid
level lapse rates this evening across our area so hail and some
gusty winds will be possible with a few of the stronger storms
later tonight. No changes will be needed with the current Flash
Flood Watch for west central and central Illinois which runs
through 12z Thursday. We should have the updated zones out by
845 pm.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 309 PM CDT Wed Aug 24 2016

Across the country this afternoon, high pressure dominates the east
coast, but moving westward into the Midwest, the pattern is
considerably more unsettled.  A warm and muggy airmass is in place
over the region, and showers and thunderstorms this morning just
reinforced the llvl moisture.  Several mesoscale boundaries drape
across ILX this afternoon, visible on sat imagery. Distinction
between them is difficult in obs alone, and the showers that have
developed in the past few hours have collapsed shortly after due to
some localized subsidence in the wake of this mornings activity.
However, another wave, currently back to the SW and associated with
the sfc low/cold front, is making its way towards ILX.  This
afternoons activity could be more scattered, and will likely
diminish slightly once the sun sets.  But as quickly as the storms
lose the suns diurnal influence, the shortwave will provide lift in
its absence. Severe threat for winds mainly in much of central and
southeastern IL. However, the PW values are still in the 1.50" to 2"
range, and th1e general motion from SW to NE is a concern for
training storm echoes once they get going, enhancing the flash flood
risk.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 309 PM CDT Wed Aug 24 2016

Pretty typical summer weather expected across central and southeast
Illinois through the longer range of the forecast. Namely,
persistent warm and humid conditions, along with a frequent risk of
showers and thunderstorms. The main concern in trying to time the
best periods for higher or lower shower/storm chances.

Thursday night into Friday looks dry for the most part, with short-
wave ridging building into the area along with weak surface high
pressure. The surface cool front coming through the area tomorrow
will stall not too far from the area, and may still have some
activity in its vicinity during the evening hours Thursday.

The next obvious short-wave of note will approach the area by late
Friday night, with the main energy passing near the northern Great
Lakes area Saturday into Saturday night. This wave will slowly push
another cool front through the area by late Saturday night. The
potential impacts of this system have trended a little quicker in
the past couple model runs. With this thinking in mind, have boosted
PoPs overnight Friday into Saturday, with higher PoPs all day
Saturday.

Another relative lull in the shower/storm risk is anticipated Sunday
into Tuesday. However, as with tomorrow's frontal passage, Saturday
night's front will also stall not too far from the area.
Also, cooling/drying in the wake of the front should be minimal. The
proximity of the font, combined with continued warm/humid
conditions, preclude going with a completely dry forecast during any
of this period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1100 PM CDT Wed Aug 24 2016

Coverage of TSRA was increasing out to our west and expect
that trend to continue with the main challenge, at least in
the short term portion of this forecast will be what TAF
sites are affected the most. It still appears that areas
from SPI to BMI and west will see the most concentrated
area of showers and thunderstorms overnight, with more
scattered coverage further east. As a result, will hit the
lower cigs/vsbys the hardest in our west and north TAF sites
thru the early morning hours. It appears the best timing
will be from 06z through 12z before the precip begins to
move out and cigs improve during the late morning hours
of Thursday. With some of the heavier thunderstorms, we
may see cigs briefly low to IFR before returning to MVFR.

Any lingering MVFR cigs will gradually lift to VFR between
17-19z. Surface winds will be light southerly tonight with
speeds of 5 to 10 kts, and then begin to switch into the
west and then northwest by afternoon as a weak cool front
moves through the area. Wind speeds will range from 8 to 13
kts by afternoon. Winds will be quite variable in direction
and speed in and near any thunderstorms tonight into early
Thu morning.

&&

.ILX Watches/Warnings/Advisories...
Flash Flood Watch until 7 AM CDT Thursday for ILZ027>031-036>038-
040-041.

&&

UPDATE...Smith
SHORT TERM...HJS
LONG TERM...Bak
AVIATION...Smith
Hazardous weather outlook, Aug 24, 11:36 AM CDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1136 AM CDT WED AUG 24 2016

ILZ027>031-037-038-251100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
1136 AM CDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG
AN OUTFLOW BOUNDARY LEFT OVER FROM THIS MORNINGS THUNDERSTORMS.
THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO TONIGHT. THERE
IS A MARGINAL RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE
WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE
WEATHER THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL AND INTENSE
CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY AS THE FRONTAL
SYSTEM LINGERS OVER THE AREA. THERE IS A MARGINAL RISK THAT SOME
OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND
HAIL THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL AND INTENSE
LIGHTNING WILL ALSO BE A THREAT WITH THESE STORMS.

ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE AREA AND BECOME
STATIONARY OVER CENTRAL ILLINOIS...BRINGING THE CHANCE OF MORE
STORMS TO THE AREA FOR FRIDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THROUGH
TONIGHT.

ILZ036-040>057-061>063-066>068-071>073-251100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN-
MACON-MASON-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-
SCHUYLER-SCOTT-SHELBY-VERMILION-
1136 AM CDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG
AN OUTFLOW BOUNDARY LEFT OVER FROM THIS MORNINGS THUNDERSTORMS.
THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO TONIGHT. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE
WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE
WEATHER THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL AND INTENSE
CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY AS THE FRONTAL
SYSTEM LINGERS OVER THE AREA. THERE IS A MARGINAL RISK THAT SOME
OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND
HAIL THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL AND INTENSE
LIGHTNING WILL ALSO BE A THREAT WITH THESE STORMS.

ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE AREA AND BECOME
STATIONARY OVER CENTRAL ILLINOIS...BRINGING THE CHANCE OF MORE
STORMS TO THE AREA FOR FRIDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THROUGH
TONIGHT.

HJS

In the hours before

Local storm report, Aug 25, 12:22 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1222 AM CDT THU AUG 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     HAIL             CUBA                    40.49N 90.20W
08/24/2016  U0.88 INCH       FULTON             IL   TRAINED SPOTTER

            PEA TO NICKEL SIZE HAIL. RELAYED BY COUNTY
            EMA.

&&

GEELHART
Local storm report, Aug 25, 12:31 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT THU AUG 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     TSTM WND GST     1 SSW BELLEVUE          40.67N 89.68W
08/25/2016  M52 MPH          PEORIA             IL   ASOS

            ASOS STATION PEORIA INTL AP /PIA/.

&&

GEELHART
Local storm report, Aug 25, 12:33 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1233 AM CDT THU AUG 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND GST     1 SSW BELLEVUE          40.67N 89.68W
08/25/2016  M63 MPH          PEORIA             IL   ASOS

            ASOS STATION PEORIA INTL AP /PIA/.

&&

GEELHART
Local storm report, Aug 25, 12:37 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1237 AM CDT THU AUG 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     HEAVY RAIN       BELLEVUE                40.68N 89.68W
08/25/2016  M1.25 INCH       PEORIA             IL   TRAINED SPOTTER

            NEAR THE PEORIA AIRPORT, RAINFALL OF 1.25
            INCHES IN ABOUT 15 MINUTES.

&&

GEELHART
Local storm report, Aug 25, 12:41 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1241 AM CDT THU AUG 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     CUBA                    40.49N 90.19W
08/24/2016                   FULTON             IL   PUBLIC

            LARGE PART OF A TREE BROKE OFF AND LANDED ON
            A VEHICLE. REPORT RECEIVED VIA FACEBOOK.

&&

GEELHART
Special weather statement, Aug 25, 1:04 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
104 AM CDT THU AUG 25 2016

ILZ030-031-037-038-250645-
MARSHALL-TAZEWELL-MCLEAN-WOODFORD-
104 AM CDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WOODFORD...NORTHWESTERN MCLEAN...
NORTHEASTERN TAZEWELL AND SOUTHEASTERN MARSHALL COUNTIES UNTIL 145 AM
CDT...

AT 104 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EUREKA...MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EUREKA...METAMORA...EL PASO...MINONK...ROANOKE...LEXINGTON...
HUDSON...GRIDLEY...GOODFIELD...DEER CREEK...CARLOCK...SECOR...
CAZENOVIA...CONGERVILLE...BENSON...KAPPA...PANOLA...
LAKE BLOOMINGTON...LOW POINT AND EVERGREEN LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 39 BETWEEN MILE MARKERS 6 AND 30.
 INTERSTATE 55 BETWEEN MILE MARKERS 179 AND 183.
 INTERSTATE 74 BETWEEN MILE MARKERS 110 AND 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4093 8904 4093 8893 4075 8893 4075 8876
      4066 8873 4055 8931 4087 8940 4096 8905
TIME...MOT...LOC 0604Z 248DEG 33KT 4075 8927

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 11:36 PM CDTSpecial Weather StatementILXFulton39 min
Aug 24, 11:39 PM CDTSevere Thunderstorm WarningILXFulton, Mason36 min
Aug 25, 12:13 AM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell, Woodford47 min
Aug 25, 12:40 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler65 min
Aug 25, 1:04 AM CDTSpecial Weather StatementILXWoodford41 min
Aug 25, 1:42 AM CDTSpecial Weather StatementILXLogan48 min
Aug 25, 1:54 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Menard, Sangamon36 min
Aug 25, 2:02 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt, Tazewell, Woodford43 min
Aug 25, 2:13 AM CDTSpecial Weather StatementILXMacon32 min
Aug 25, 2:57 AM CDTSpecial Weather StatementILXChampaign, Vermilion48 min
Aug 25, 3:13 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion47 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.